MathSciNet Relay Station
MathSciNet bibliographic data
MR1487344 46E30 (46B20 46B42)
Wang, Baoxiang; Wang, Tingfu Support functionals and smooth points in abstract $M$ spaces. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1761–1770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement